The linearity of groups of automorphisms of linear groups
Algebra i logika, Tome 10 (1971) no. 5, pp. 503-522
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{AL_1971_10_5_a2,
author = {Yu. I. Merzlyakov},
title = {The linearity of groups of automorphisms of linear groups},
journal = {Algebra i logika},
pages = {503--522},
year = {1971},
volume = {10},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/AL_1971_10_5_a2/}
}
Yu. I. Merzlyakov. The linearity of groups of automorphisms of linear groups. Algebra i logika, Tome 10 (1971) no. 5, pp. 503-522. http://geodesic.mathdoc.fr/item/AL_1971_10_5_a2/